# SDR UALA2011100505402

- Difficulty date: October 4, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,511 hours, 11,123 cycles
- Engine: Pwa PW4052
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM NR 1 ENGINE STRUT DRAIN AFTER ENGINE SHUTDOWN.  PRESSURE CHECKED LINE AND FOUND COUPLING JUST ABOVE  ENGINE FIREWALL LEAKING.  REMOVED OLD O-RINGS AND PUT NEW O-RINGS IN PLACE.  NEED TO REINSTALL FUEL LINE CLAMP COUPLING AND BONDING WIRE.  INSTALLED FUEL LINE CLAMP FUEL FEED LINE COUPLING & BONDING WIRE.
